# SDR FDEA200903241021

- Difficulty date: March 24, 2009
- Submitted: March 24, 2009
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11F
- Aircraft serial: 48554
- Aircraft time: 59,587 hours, 10,422 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: ARC24112
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT, RT INBD FLAP LEADING EDGE AT XIFH284.  SMOOTHENED AS PER SRM 51-21-01   VOL. II   REV. 40 AND FOUND WITHIN LIMIT AS PER SRM 57-00-01 FIG. 2 VOL. I REV. 40.  REPAIR   CLASSIFIED AS MINOR AS PER GMM 6-2-100 REV. 107.
